# SDR AALA20090624TUL18

- Difficulty date: June 15, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 52,977 hours, 27,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP HAS CORROSION STATIONS 200-205.  DAMAGED MATERIAL REMOVED, REPAIR DOUBLER INSTALLED PER EA MD-80-53-006501 AND AARD 53-20-00-14.
